Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: My daughter was given the Gardasil shot this year, she has stopped her period completely and has not recovered it. She had the last shot in October of 2011 and still no period so I got concerned and took her two different Dr.''s. My daughter has has two ultrasounds and a pap smear to see what is going on. I have her going to an actual OB/GYN and having her seen and see if there is a way to force her period other than medicines, we already have tried that. My daughter had healthy periods and was regular till she received the shot and I am upset and concerned because it wasn''t written as a side affect. I have did research online and my daughter is not the only one, there are a number of females that has experienced the same thing and are also concerned.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166